An interpolation theorem and its applications to positive operators.
Totik, V.
Pacific J. Math., Tome 115 (1984) no. 2, p. 447-481 / Harvested from Project Euclid
Publié le : 1984-05-14
Classification:  41A27,  46M35
@article{1102710581,
     author = {Totik, V.},
     title = {An interpolation theorem and its applications to positive operators.},
     journal = {Pacific J. Math.},
     volume = {115},
     number = {2},
     year = {1984},
     pages = { 447-481},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102710581}
}
Totik, V. An interpolation theorem and its applications to positive operators.. Pacific J. Math., Tome 115 (1984) no. 2, pp.  447-481. http://gdmltest.u-ga.fr/item/1102710581/